Menu

HASTA BIOCUETICALS NOW AVAILABLE - SHOP HERE

**Please note this is a Pharmacist Only Medicine. A pharmacist will contact you to establish the correct therapeutic need. 

Nurofen Double Strength 400mg Tablets 24

AU$11.99

All pharmacy products are supplied by TerryWhite Chemmart Arana Hills, also owned by Batch Tested founders and pharmacists Karen Brown and Rod Garozzo. A pharmacist may contact you regarding your order if required. 

***PLEASE NOTE products purchased from the pharmacy section ARE NOT THIRD-PARTY BATCH TESTED***

This product is a restricted medication and requires Pharmacist counsel and approval prior to dispatch of your order. Please fill in the fields below - our team will assess and may be in touch if they require more information.

Have you used this medication before?

Quantity
Nurofen Double Strength 400mg Tablets 24

Nurofen Double Strength 400mg is effective in the temporary relief of pain and/or inflammation associated with

• arthritic pain


• muscular pain


• back pain


• headache


• migraine headache


• tension headache


• cold and flu symptoms


• period pain


• dental pain


• sinus pain

• Reduces fever


Up to 8 hours effective relief from pain

1 tablet contains 400mg of Ibuprofen













Size

24 Pack

Box Contents

24 Tablets

Directions

Directions

Take with water. Adults and children from 12 years: 1 tablet every 4 to 6 hours as necessary (maximum 3 tablets in 24 hours).

Usage Advice

Take with water. Adults and children from 12 years: 1 tablet every 4 to 6 hours as necessary (maximum 3 tablets in 24 hours).

Safety Information

Safety Directions

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medication regularly.
- if you are aged 65 years or over.

Stop use and see your doctor immediately if:
you have an allergic reaction.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over.
Stop use and see your doctor immediately if you have an allergic reaction.

Ingredients

Ingredients

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol
iron oxide red
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
Shellac
simethicone
sodium citrate dihydrate
sodium lauryl sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

Active Ingredients

ibuprofen 400 mg

Contains

Contains sugars

Catalogue Mandatory Statements

Catalogue Mandatory Statements

Always read the label and follow the directions for use. Incorrect use could be harmful.

Batch Tested

At Batch Tested, it’s our mission to make sure no athlete gets a positive test result, due to a product or supplement. We do this by providing simplified access to HASTA certified, batch tested with HASTA or Informed Sport certified protein, supplements and electrolytes from trusted brands, to ensure every batch we sell is tested, certified and approved.